# SDR DALA2018081435076

- Difficulty date: August 3, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 107,407 hours, 15,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT 39G WAS DAMAGED.  REPLACED THE SHROUD AND REPAIRED LIGHT ASSEMBLY AND BOX. SYSTEM OPS NORMAL.
